B.D. Acharya and P. Gupta, On point-set domination in graphs iv: Separable graphs with unique minimum psd-sets, Discrete Math. 195 (1999), 1–13.
 G. Chartrand and L. Lesniak, Graphs & Digraphs, fourth ed., Chapman & Hall/CRC, Boca Raton, FL, 2005.
 B. Gayathri and S. Kaspar, Point set tree domination in graphs, Int. J. Math. Comput. Sci. 2 (2007), no. 4, 377–380.
 P. Gupta and D. Jain, Global 2-point set domination number of a graph, International Conference on Graph Theory and its Applications, Electron. Notes Discrete Math., vol. 53, Elsevier Sci. B. V., Amsterdam, 2016, pp. 213–224.
 P. Gupta and D. Jain, Independent 2-point set domination in graphs, Theoretical Computer Science and Discrete Mathematics, Lecture Notes in Comput. Sci., vol. 10398, Springer, Cham, 2017, pp. 281–288.
 P. Gupta and D. Jain, Bounds on 2-point set domination number of a graph, Discrete Math. Algorithms Appl. 10 (2018), no. 1, ID:1850012.
 P. Gupta, R. Singh, and S. Arumugam, Characterizing minimal point set dominating sets, AKCE Int. J. Graphs Comb. 13 (2016), no. 3, 283–289.
 F. Harary, Graph Theory, Addison-Wesley Publishing Co., Reading, Mass.-Menlo Park, Calif.-London, 1969.
 T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Domination in Graphs-Advanced Topics, Marcel Dekker, Inc., New York, 1998.
 T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, Inc., New York,
 L. PushpaLatha, The global point-set domination number of a graph, Indian J. Pure Appl. Math. 28 (1997), no. 1, 47–51.
 E. Sampathkumar and L. Pushpa Latha, Point-set domination number of a graph, Indian J. Pure Appl. Math. 24 (1993), no. 4, 225–229.